# SDR CALA2021011100026

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 83,034 hours, 32,336 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXTERIOR HAS A DENT 23.7 X 8.8 X .326D LOCATED BETWEEN FR 63-FR 64 AND STR 41L-43L.  SEE LOG PAGE 5477310 FOR HIDDEN DAMAGE INSPECTION.  NO CRACKS FOUND.  PER LOG PAGE 5477310: ACCOMPLISHED HIDDEN DAMAGE INSPECTION FRAME 62.5 TO FRAME 64 STRINGER 40L TO 40R USING 10X, DVI INSPECTION.  NO CRACKS NOTED.  AERSALE N/RS GENERATED 508564 AND 508565.  REF ELB 5477392 AND 5477401.  WORKED PERFORMED AT AERSALE ROW BY ASI QC-43.  THIS ITEM LOCKED FOR REPAIR BY MIA MAINTENANCE.  AIRCRAFT ARRIVED AT LCQ ITEM UNLOCKED FOR MAINTENANCE.  PERFORMED INTERIM REPAIR, PER ECRA 5331-02690 AT LCQ ON HAECO NR# 9298001.  THIS DIP IS CREATED TO ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE JULY 5, 2021.  PLANNING TO CONTACT ENGINEERING IR.  NOTE TO PLANNING: THIS ECRA IS BEING EVALUATED FOR DAMAGE TOLERANCE UNDER 14CFR26.43(D) AND WILL LIKELY BE MADE PERMANENT AFTER MAY 5, 2021, BUT BEFORE JUNE 5, 2021 FOR THE PERMANENT REPAIR WITH REPEAT INSPECTIONS.  PART 2-INSPECTION REQUIREMENTS: NONE.  PART 3-PERMANENT REPAIR: TO BE DETERMINED BY ENGINEERING.  OK TO CARRY FOR PERMANENT REPAIR TO BE ACCOMPLISHED ON OR BEFORE 05JUL2021.  PLANNING TO CONTACT ENGINEERING AFTER 5MAY2021 BU BEFORE 05JUN2021 FOR PERMANENT REPAIR.
